Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS Houston/Galveston, TX

May 10, 20134 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 10, 2013, 10:02 AM CDT for 4 counties in Texas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2013, 10:02 AM CDT (15:02 UTC)
Expired
May 10, 2013, 1:00 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Austin County, TX, Fort Bend County, TX, Harris County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 40 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 10:27 AM CDTFLOODHouston, TXHIGH WATER AT WEST SAM HOUSTON TOLLWAY SOUTHBOUND AT US 59 SOUTHWEST.
May 10, 10:43 AM CDTFLOODHouston, TXIH 610 WEST LOOP NORTHBOUND AT US 59 SOUTHWEST...2 FRONTAGE ROAD LANES HIGH WATER.
May 10, 10:45 AM CDTFLOODHumble, TXDEBRIS FLOATING ON ROADS IN HUMBLE.
May 10, 10:58 AM CDTFLOODHouston, TXUS 59 SOUTHWEST FREEWAY AT SHEPHERD DRIVE IS CLOSED DUE TO HIGH WATER.
May 10, 11:03 AM CDTFLOODHouston, TXSH 288 SOUTHBOUND AT IH 610 SOUTH LOOP...HIGH WATER.
May 10, 11:25 AM CDTFLOODHouston, TXSOUTHWEST US 59 NORTHBOUND AT IH 610 WEST LOOP...1 RAMP LANE FLOODED.
May 10, 11:48 AM CDTFLOODHouston, TXSOUTH BELTWAY 8 EASTBOUND AT US 90 ALTERNATE SOUTH...MAIN 4 FRONTAGE ROADS FLOODED.
May 10, 11:49 AM CDTFLOODHouston, TXSOUTH BELTWAY 8 WESTBOUND AT US 90 ALTERNATE SOUTH...MAIN 4 FRONTAGE LANES FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -266 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-429 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-266 m²/s²
0-3 km storm-relative helicity
-255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WGUS54 KHGX 101502
FFWHGX
TXC015-157-201-473-101800-
/O.NEW.KHGX.FF.W.0009.130510T1502Z-130510T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1002 AM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN FORT BEND COUNTY IN SOUTHEAST TEXAS...
  HARRIS COUNTY IN SOUTHEAST TEXAS...
  EXTREME SOUTHEASTERN AUSTIN COUNTY IN SOUTHEAST TEXAS...
  SOUTHERN WALLER COUNTY IN SOUTHEAST TEXAS...

* UNTIL 100 PM CDT

* AT 958 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE AREA. UP TO 1.80 
  INCHES OF RAIN HAVE FALLEN IN THE LAST 30 MINUTES. FLASH FLOODING 
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOUSTON...PASADENA...CHANNELVIEW...DEER PARK...MISSION BEND...SUGAR
  LAND...CLOVERLEAF...BELLAIRE...HUMBLE...SOUTH HOUSTON...ALDINE...
  PECAN GROVE...WEST UNIVERSITY PLACE...KATY...GALENA PARK...JACINTO
  CITY...RICHMOND...STAFFORD...JERSEY VILLAGE...TOWN WEST...
  MEADOWS...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...
  BROOKSHIRE...SPRING VALLEY...PINEY POINT VILLAGE...HEDWIG
  VILLAGE...SHELDON...SOUTHSIDE PLACE AND SIMONTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 2965 9507 2955 9604 2996 9604 3004 9513
      2978 9509 2978 9510 2977 9510 2976 9509

$$
1 follow-up statement
312 
WGUS74 KHGX 101721
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1221 PM CDT FRI MAY 10 2013

TXC015-157-201-473-101800-
/O.CON.KHGX.FF.W.0009.000000T0000Z-130510T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORT BEND TX-HARRIS TX-AUSTIN TX-WALLER TX-
1221 PM CDT FRI MAY 10 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHWESTERN FORT BEND...HARRIS...EXTREME SOUTHEASTERN AUSTIN AND
SOUTHERN WALLER COUNTIES...

AT 1219 PM CDT...HIGH WATER REMAINS ON MANY ROADS ACROSS THE WARNED 
AREA. WATER WILL BE SLOW TO RECEDE THROUGH THE REMAINDER OF THE 
WARNING. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOUSTON...PASADENA...CHANNELVIEW...DEER PARK...MISSION BEND...SUGAR
LAND...CLOVERLEAF...BELLAIRE...HUMBLE...SOUTH HOUSTON...ALDINE...
PECAN GROVE...WEST UNIVERSITY PLACE...KATY...GALENA PARK...JACINTO
CITY...RICHMOND...STAFFORD...JERSEY VILLAGE...TOWN WEST...MEADOWS...
HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...BROOKSHIRE...SPRING
VALLEY...PINEY POINT VILLAGE...HEDWIG VILLAGE...SHELDON...SOUTHSIDE
PLACE AND SIMONTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2965 9507 2955 9604 2996 9604 3004 9513
      2978 9509 2978 9510 2977 9510 2976 9509

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 9:27 AM CDT, 35 minutes earlier.

Area forecast discussion, May 10, 9:27 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
927 AM CDT FRI MAY 10 2013

.UPDATE...
QUICK UPDATE THIS MORNING TO INCLUDE SEVERE THUNDERSTORM WATCH
#155 FOR MOST OF SOUTHEAST TEXAS. WITH THE RAINFALL RECEIVED
DURING THE OVERNIGHT HOURS AND CURRENT RADAR TRENDS HAVE ALSO
EXPANDED THE FLASH FLOOD WATCH FURTHER SOUTH TO INCLUDE HARRIS AND
SURROUNDING COUNTIES. 38

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      80  62  78  59  82 /  70  40  40  10  10
HOUSTON (IAH)              81  64  82  63  83 /  60  50  50  10  10
GALVESTON (GLS)            79  69  79  69  80 /  60  60  60  10  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: FORT BEND...GRIMES...HARRIS...LIBERTY...MONTGOMERY...
     POLK...SAN JACINTO...WALKER...WALLER.

GM...NONE.
&&

DISCUSSION...38
AVIATION/MARINE...45
Hazardous weather outlook, May 10, 5:31 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
531 AM CDT FRI MAY 10 2013

TXZ163-164-176>179-195>200-210>214-226-227-235>238-111045-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
531 AM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...LOCALLY HEAVY RAIN AND SLIGHT CHANCE OF SEVERE THUNDERSTORMS
TODAY AND TONIGHT...

.DAY ONE...TODAY AND TONIGHT

THE NEXT UPPER LEVEL DISTURBANCE AND ASSOCIATED SHOWERS AND
THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM CENTRAL TEXAS
LATER THIS MORNING AND AFTERNOON. MOST LOCATIONS WILL SEE AVERAGE
RAINFALL AMOUNTS BETWEEN 1/2 AND 1 INCH. HOWEVER...THE WEATHER
PATTERN ALSO SUPPORTS TRAINING STORMS THAT CAN PRODUCE LOCALIZED
VERY HEAVY RAINFALL. YESTERDAY AND LAST NIGHT...SWATHS OF 3 TO 7
INCH AMOUNTS WERE OBSERVED AND SIMILAR AMOUNTS ARE AGAIN POSSIBLE
TODAY. CONFIDENCE AS TO EXACTLY WHERE AND WHEN THIS WILL OCCUR IS
LOW. LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY RAIN ARE AT A
GREATER RISK OF FLOODING SHOULD SIMILAR DOWNPOURS OCCUR THERE
TODAY.

ANOTHER DISTURBANCE IS FORECAST TO MOVE ACROSS SOUTHERN PARTS OF
THE REGION TONIGHT. AREAS GENERALLY SOUTH OF I-10...AND OFFSHORE...APPEAR
TO HAVE THE BETTER CHANCES OF SEEING HAZARDOUS WEATHER WITH THIS
DISTURBANCE.

THE PRIMARY WEATHER THREAT THROUGH TONIGHT WILL BE FLOODING ASSOCIATED
WITH LOCALIZED HEAVY RAINFALL. A FEW ISOLATED SEVERE STORMS ARE
ALSO POSSIBLE WITH SOME DAMAGING WINDS AND HAIL.

MARINERS SHOULD EXPECT HIGHER WINDS AND SEAS NEAR STORMS...ESPECIALLY
LATER THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE COLD FRONT AND ASSOCIATED SHOWERS AND STORMS DESCRIBED ABOVE
SHOULD PUSH OFFSHORE SATURDAY MORNING AND AFTERNOON...ENDING THE
THREAT OF HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. WE ALSO ENCOURAGE REPORTS
OF SIGNIFICANT WEATHER VIA TWITTER. OUR USERNAME IS @NWSHOUSTON.

In the hours before

Special weather statement, May 10, 9:01 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
901 AM CDT FRI MAY 10 2013

TXZ195>198-101445-
BURLESON TX-BRAZOS TX-WASHINGTON TX-GRIMES TX-
901 AM CDT FRI MAY 10 2013

...SPECIAL WEATHER STATEMENT...

AT 858 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SOMERVILLE...OR 14 MILES SOUTHEAST OF
CALDWELL...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PEAS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...NAVASOTA...SOMERVILLE AND SNOOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3054 9660 3072 9614 3027 9602 3027 9655
TIME...MOT...LOC 1358Z 259DEG 22KT 3041 9650
Special weather statement, May 10, 9:09 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
909 AM CDT FRI MAY 10 2013

TXZ210-226-101500-
COLORADO TX-WHARTON TX-
909 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLORADO AND
NORTHWESTERN WHARTON COUNTIES UNTIL 1000 AM CDT...

AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALLETTSVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
COLORADO AND EXTREME NORTHWESTERN WHARTON COUNTIES. THIS STORM WILL
BE ENTERING COLORADO COUNTY IN ABOUT 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2970 9642 2928 9637 2928 9640 2932 9658
      2934 9656 2958 9679 2958 9683 2963 9686
TIME...MOT...LOC 1403Z 276DEG 30KT 2947 9695
Special weather statement, May 10, 9:18 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
918 AM CDT FRI MAY 10 2013

TXZ211>213-227-101500-
FORT BEND TX-AUSTIN TX-HARRIS TX-WALLER TX-
918 AM CDT FRI MAY 10 2013

...STRONG THUNDERSTORMS MOVING INTO WALLER...HARRIS AND FORT BEND
COUNTIES...

AT 912 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROOKSHIRE...MOVING EAST AT 35 MPH.

TORRENTIAL DOWNPOURS...PEA SIZED HAIL AND FREQUENT LIGHTNING ARE
LIKELY WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MISSION BEND...ROSENBERG...PECAN GROVE...KATY...RICHMOND...JERSEY
VILLAGE...TOWN WEST...BROOKSHIRE...SIMONTON...FULSHEAR AND PATTISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2989 9598 2997 9546 2948 9573 2966 9605
TIME...MOT...LOC 1412Z 291DEG 29KT 2978 9604

DR
Local storm report, May 10, 9:27 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
927 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             3 W BELLVILLE           29.95N  96.31W
05/10/2013  E1.00 INCH       AUSTIN             TX   PUBLIC

            NICKEL TO QUARTER SIZED HAIL JUST WEST OF BELLVILLE.

&&

EVENT NUMBER HGX1300070

PK
Special weather statement, May 10, 9:34 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
934 AM CDT FRI MAY 10 2013

TXZ210-226-235-101515-
JACKSON TX-COLORADO TX-WHARTON TX-
934 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACKSON...SOUTH
CENTRAL COLORADO AND WEST CENTRAL WHARTON COUNTIES UNTIL 1015 AM
CDT...

AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUBLIME...OR 10 MILES EAST OF
HALLETTSVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EXTREME NORTH
CENTRAL JACKSON...SOUTH CENTRAL COLORADO AND WEST CENTRAL WHARTON
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2933 9656 2943 9665 2945 9628 2919 9629
      2923 9670
TIME...MOT...LOC 1430Z 270DEG 29KT 2947 9676
Local storm report, May 10, 10:01 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1001 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HAIL             7 ESE CALDWELL          30.49N  96.59W
05/10/2013  M0.75 INCH       BURLESON           TX   TRAINED SPOTTER

            PEA TO MARBLE SIZED HAIL BETWEEN CALDWELL AND SNOOK.

&&

EVENT NUMBER HGX1300071

PK

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:04 PM CDTSevere Thunderstorm WarningHGXMontgomery, Polk, San Jacinto, Walker41 min
May 9, 7:24 PM CDTSevere Thunderstorm WarningHGXPolk, Trinity36 min
May 9, 7:36 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto39 min
May 9, 9:11 PM CDTSpecial Weather StatementHGXGrimes49 min
May 9, 9:21 PM CDTAreal Flood AdvisoryHGXGrimes, Madison, Polk, San Jacinto, Trinity, Walker114 min
May 9, 11:17 PM CDTAreal Flood AdvisoryHGXSan Jacinto, Trinity, Walker58 min
May 10, 1:11 AM CDTSpecial Weather StatementHGXColorado34 min
May 10, 1:25 AM CDTSpecial Weather StatementHGXAustin35 min
May 10, 1:52 AM CDTSpecial Weather StatementHGXHarris38 min
May 10, 1:55 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris35 min
May 10, 2:01 AM CDTSpecial Weather StatementHGXAustin29 min
May 10, 2:21 AM CDTSpecial Weather StatementHGXWaller39 min
May 10, 2:31 AM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty44 min
May 10, 2:44 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Harris, Liberty2 hr
May 10, 2:47 AM CDTSpecial Marine WarningHGX88 min
May 10, 3:13 AM CDTFlash Flood WarningHGXHarris2 hr
May 10, 3:41 AM CDTSpecial Weather StatementHGXChambers34 min
May 10, 4:18 AM CDTFlash Flood WatchHGXFort Bend, Grimes, Harris, Liberty, Montgomery, Polk and 3 more24 hr
May 10, 8:29 AM CDTSpecial Weather StatementHGXAustin31 min
May 10, 8:32 AM CDTSpecial Weather StatementHGXAustin, Waller43 min
May 10, 8:53 AM CDTSevere Thunderstorm WarningHGXAustin, Waller37 min
May 10, 9:01 AM CDTSpecial Weather StatementHGXBrazos44 min
May 10, 9:09 AM CDTSpecial Weather StatementHGXColorado51 min
May 10, 9:18 AM CDTSpecial Weather StatementHGXFort Bend42 min
May 10, 9:34 AM CDTSpecial Weather StatementHGXWharton41 min
May 10, 9:43 AM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Wharton32 min
May 10, 9:49 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Harris, Waller, Wharton116 min
May 10, 9:54 AM CDTSevere Thunderstorm WarningHGXHarris, Liberty36 min
May 10, 10:02 AM CDTSevere Thunderstorm WarningHGXFort Bend, Harris28 min
May 10, 10:11 AM CDTSpecial Weather StatementHGXWharton49 min
May 10, 10:32 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend28 min
May 10, 10:38 AM CDTTornado WarningHGXBrazoria, Fort Bend37 min
May 10, 10:55 AM CDTSpecial Marine WarningHGX95 min
May 10, 10:58 AM CDTSpecial Weather StatementHGXChambers47 min
May 10, 11:00 AM CDTSpecial Marine WarningHGX90 min
May 10, 11:05 AM CDTTornado WarningHGXBrazoria, Galveston25 min
May 10, 11:07 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris, Matagorda, Wharton3 hr
May 10, 11:19 AM CDTSpecial Weather StatementHGXBrazoria, Matagorda41 min
May 10, 11:25 AM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris50 min
May 10, 11:38 AM CDTSpecial Marine WarningHGX37 min
May 10, 11:43 AM CDTSpecial Weather StatementHGXChambers47 min
May 10, 11:46 AM CDTRiver Flood WarningHGXHarris139 days
May 10, 12:17 PM CDTSpecial Marine WarningHGX58 min
May 10, 1:22 PM CDTSpecial Marine WarningHGX38 min
May 10, 1:30 PM CDTSpecial Marine WarningHGX30 min
May 10, 1:37 PM CDTSpecial Weather StatementHGXChambers23 min
May 10, 2:26 PM CDTSpecial Marine WarningHGX49 min
May 10, 2:29 PM CDTSmall Craft AdvisoryHGX91 min
May 10, 3:18 PM CDTSpecial Marine WarningHGX42 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.